Translator Disclaimer
Summer 2021 Existence criteria and solution search by the analytic technique of functional integral equation
Dipankar Saha, Mausumi Sen
J. Integral Equations Applications 33(2): 247-257 (Summer 2021). DOI: 10.1216/jie.2021.33.247

Abstract

Existence of a solution of the functional integral equation in an unbounded interval involving the Riemann–Liouville operator is investigated. Here sufficient conditions in the context of existence and stability are derived by employing hybridized fixed point theory in the Banach algebra setting. Further, an example is presented to showcase the validity of the obtained result. Moreover, the solution of the example in closed form is estimated by the semianalytic technique which is being driven by a modified homotopy perturbation method in conjunction with the Adomian decomposition method.

Citation

Download Citation

Dipankar Saha. Mausumi Sen. "Existence criteria and solution search by the analytic technique of functional integral equation." J. Integral Equations Applications 33 (2) 247 - 257, Summer 2021. https://doi.org/10.1216/jie.2021.33.247

Information

Received: 29 June 2020; Revised: 23 July 2020; Accepted: 20 September 2020; Published: Summer 2021
First available in Project Euclid: 31 August 2021

Digital Object Identifier: 10.1216/jie.2021.33.247

Subjects:
Primary: 45G05, 45G10

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 2 • Summer 2021
Back to Top